# SDR FDEA202212072881

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 43,518 hours, 36,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Jammed
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  948     52-10  1860     07DEC22  GTF  OPEN  U  L1 DOOR EMERGENCY SLIDE ARM LEVER IS JAMMED AND  WILL NOT ARM.    MEL  07DEC22 02:11   GTF U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 10DEC22  "MEL 52-11-01-A: L1 DOOR ) - __ARM_______ (IDENTIFY  INOP".  MEL: 52-11-01-A    FACT 07DEC22 14:10   BOI                                                                 NRR: NO REFERENCE REQUIRED                                                        OPERATED L1 DOOR EMERGENCY SLIDE ARMING LEVER                                     NUMBEROUS TIMES. NO DEFECTS NOTED. MX PER B757                                    52-11-00-2. AC OK FOR SERVICE.
